# SDR UIEA2017050400702

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,058 hours, 13,995 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 STRUT AFT FAN COWL ATTACHING HINGE BEAM DAMAGE ON LT, ALSO BRACKET FORWARD OF BEAM AT LT DAMAGED. WORK ACCOMPLISHED PER REA MF02465R0211 AND RFTA 02465-0211 REV NEW DATE 23 APR 2017 APPROVAL REF FAA FORM 8100-9 PENDING. ADDITIONAL REF SR 3-3883259508 SRM 54-52-02 IDENTIFICATION 1.
